MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Model Number MMT-398
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported that the patient's infusion set, and tube part was broken, and insulin leaked.Reportedly, the patient was hospitalized at the hospital when this event occurred.The patient replaced the infusion set on (b)(6) 2021.During that time, she had used it without problems, and she did not remember getting it caught or dropped.There was no zipper on the pouch to put the pump in, and it was not pinched.No further information available.
 
Event or Problem Description
On 12-may-2021: follow up information was submitted because the result of complaint investigation of the returned used device (1 set) showed that all the test results were within specification.Based on the result: medical device problem code, component code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported that the patient's infusion set, and tube part was broken, and insulin leaked.Reportedly, the patient was hospitalized at the hospital when this event occurred.The patient replaced the infusion set on (b)(6) 2021.During that time, she had used it without problems, and she did not remember getting it caught or dropped.There was no zipper on the pouch to put the pump in, and it was not pinched.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
MDR Report Key11639708
Report Number3003442380-2021-00201
Device Sequence Number2998825
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2023
Device Model NumberMMT-398
Device Lot Number5338736
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/12/2021
Patient Sequence Number1